Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obner-Shirshov bases for Schreier extensions of groups.
Author(s) Yu-Fu Chen
TypeArticle in Journal
AbstractIn this article, by using the Gröbner–Shirshov bases, we give characterizations of the Schreier extensions of groups when the group is presented by generators and relations. An algorithm to find the conditions of a group to be a Schreier extension is obtained. By introducing a special total order, we obtain the structure of the Schreier extension by an HNN group.
KeywordsGröbner–Shirshov bases, Group, HNN-extension, Schreier extension,
ISSN0092-7872; 1532-4125/e
URL http://www.tandfonline.com/doi/abs/10.1080/00927870701869899
LanguageEnglish
JournalCommun. Algebra
Volume36
Number5
Pages1609--1625
PublisherTaylor & Francis, Philadelphia, PA
Year2008
Edition0
Translation No
Refereed No
Webmaster